×

Strictly quasi-convex (concave) functions and duality in mathematical programming. (English) Zbl 0157.49603


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Stoer, J, Duality in nonlinear programming and the minmax theorem, Numer. math., 5, 371-379, (1963) · Zbl 0152.38104
[2] Mangasarian, O.L; Ponstein, J, Minmax and duality in nonlinear programming, J. math. anal. appl., 11, 504-518, (1965) · Zbl 0131.18601
[3] Martos, B, The direct power of adjacent vertex programming methods, Management sci., 12, 241-252, (1965) · Zbl 0142.17002
[4] Hanson, M.A, Bounds for functionally convex optimal control problems, J. math. anal. appl., 8, 84-89, (1964) · Zbl 0117.35601
[5] Sion, M, On general minmax theorems, Pacific J. math., 8, 171-176, (1958) · Zbl 0081.11502
[6] Berge, C, Topological spaces, (1963), Macmillan New York · Zbl 0114.38602
[7] Stoer, J, On a duality theorem in nonlinear programming, Numer. math., 6, 55-58, (1964)
[8] Wolfe, P, A duality theorem for nonlinear programming, Quart. appl. math., 19, 239-244, (1961) · Zbl 0109.38406
[9] Mangasarian, O.L, Duality in nonlinear programming, Quart. appl. math., 20, 300-302, (1962) · Zbl 0113.35703
[10] Dantzig, G.B; Eisenberg, E; Cottle, R.W, Symmetric dual nonlinear programs, Operations research center, university of California, Berkeley, (R.R) 30 I.E.R. 172-35, (Dec., 1962)
[11] Arrow, K.J; Enthoven, A.C, Quasi-concave programming, Econometrica, 29, (1961) · Zbl 0104.14302
[12] Karamardian, S, Duality in mathematical programming, University of California, Berkeley, operations research center report ORC 66-2, (1966) · Zbl 0157.49603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.